# SDR SWIA201439620

- Difficulty date: October 7, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 33,561 hours, 27,603 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRUNNION, 1 EA HOLE WITH CRACK INDICATION, 3RD HOLE FROM THE FRONT.  C-CHECK,  REPAIRED RT TRUNNION 1 EA HOLE IAW REO.
